# SDR PIDA06033

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,626 hours, 27,654 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 91238071
- Condition: Failed
- Location: Stabilizer Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF, STABILIZER TRIM BECAME INOPERATIVE.  STAB TRIM LIGHT ILLUMINATED BUT TRIM WOULD NOT MOVE.  RETURNED TO FIELD; INSPECTED AIRCRAFT.  FERRIED AIRCRAFT FOR MAINTENANCE.  03/17/2006:  FOUND HIGH RESISTANCE BETWEEN C1 AND C2 OF R64 STAB TRIM CONTROL RELAY.  REPLACED R64 RELAY AND OPS CHECKD PER MM 27-41.
